October 19, 2018

Paragard causing nausea?

Ask The Doctor > Questions & Answers > Paragard causing nausea?

Patient: I have a paragard IUD since october and have been feeling nauseous 24/7 ( mostly before and after i eat) I have gone to a doctor and took a pregnancy test which was negative, then a blood test which was negative but the hGC levels was 2.4 which he said could just be too soon to tell if i were pregnant. 3 weeks later i took another test today which was negative. I feel nauseous all the time, all day. I was spotting after sex yesterday. My breasts are VERY tender and i feel shortened of breath and occasionally dizzy.

Symptoms: Nausea, tender breasts, weight gain, dizzy, shortness of breath, spotting, headache, no energy, tired,

Doctor: Thank you for writing to us.I think that you should see a Doctor to get a USG done. The USG may find an ectopic preg nancy. The ectopic pregnancy can cause the symptoms that you are talking about.Please see a Doctor as soon as possible. You will need surgery to remove the ectopic pregnancy. Hope this helps you.All the best.


Was this answer helpful?
Yes
No


Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment

ADVERTISEMENT